# SDR CALA2019120302134

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 35,010 hours, 12,107 cycles
- Engine: Cfmint CFM567B263
- Engine time: 35,010 hours, 12,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: C

## Discrepancy

RETURNED AFTER TAKE OFF DUE TO SGNIFICANT FUMES IN CABIN PERFORMED SMOKE/ODOR CONDITIONAL INSPECTION IAW AMM 05-51-26-800-801C1 THROUGH STEP C FOR AIR RETURN. RAN BOTH ENGINES FOR MINIMUN OF 10MINS AT PART POWER WITH PACKS AND NO SMOKE/ODOR WAS EVIDENT. SUSPECT RESIDUAL CONTAMINATION FROM #2 ENG COMPRESSOR WASH. FOB 22,100, REMAINING AFTER RUN 20,000. OK ADD EMP:U075618 TO CONTINUE.
